Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Occasional stabbing pain in chest after switching to NuvaRing. Normal?

Hi I am 22 and the other day I was just lying on my bed or walk and had this stabbing chest pain on my right side. I'm on nuvaring and it seems like it just started once I got on that because I was previously on the pill. But last month this happened, not as severe, and this month right about the time I'm supposed to sart my period. Im wondering if there's something wrong or if this might be normal?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Chest pain and Nuvaring are not related.
Please have an evaluation by a Physician.
there is no reason why Nuvaring would be causing you chest pain, particularly at the age of 22.
Take care.
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor